# SDR AALA202210282332

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 60,170 hours, 30,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT JUMP SEAT 2L IS INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
